# SDR AALA202110042466

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2546
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 37,040 hours, 14,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT DOOR 843 SLIDE INFLATION RESERVOIR PRESSURE LOW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
